Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On pills for years. Noticed bleeding before sex, periods due. Is it normal?

hi I have been on the Pill for more years that I can remember. I am 38 and for the 1st time ever in all the years I noticed a little blood but not the same colour as a period this was like a diluted bright red. At the time i didnt have a partner or had a physical relationship up untill a few weeks ago. Now i am due my period this week ( took my last pill on Sunday morning as I always do) but having sex has made me notice some slight bleeding again. Is this perfectly normal and nothing for me to worry about?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
At the age of 38 it is common to have such differences in the periods, by time and quality, and quantity of the discharge.
The reason for bleeding after sex may be due to infection.
Any how it is always better to have a consultation with the gynecologist for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor